# SDR SWAA2012071205716

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 49,710 hours, 40,035 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 10,586 hours, 14,162 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0720018
- Part serial: 726190
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 2 ENGINE ROLLED BACK TO 18 PERCENT N1 AT 34K FLT.  NO RESTART ATTEMPT MADE DUE TO SUSPECTED SMOKE REPORTED BY PAX.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
